MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, FIXATION, BONE
Model Number 15LP-3536
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dynabunion system with anti-drift bolt was implanted (b)(6) 2021.Approximately 3 months later after routine follow-up, the sales representative reported that the anti-drift bolt backed out.The representative did not report that the abd was removed.The representative did not report that the patient had clinical symptoms such as pain associated with the anti-drift bolt back-out.Non-conformance was not identified based on the lots that would contribute to this failure mode.Potentially, force from weight-bearing with normal walking motion caused the screw to back-out.Screw back-out is a known failure mode of screws.The following devices were implanted with the anti-drift bolt: ref: 15nl-3018, ln: 400040, qty: 2, product name: motoband cp, non-locking screw, 3mm x 18mm.Ref: 15nl-3018, ln: 400091, qty: 1, product name: motoband cp, non-locking screw, 3mm x 18mm.Ref: 7118-1818, ln: 501371, qty: 1, product name: implant single pack, dynaforce himax, 18 x 18 x 18.Ref: 7100-lp18-r, ln: 501290, qty: 1, product name: dynabunion plate right 18mm.
 
Event or Problem Description
The dynabunion system with anti-drift bolt was implanted (b)(6) 2021.Approximately 3 months later after routine follow-up, the sales representative reported that the anti-drift bolt backed out.The representative did not report that the abd was removed.The representative did not report that the patient had clinical symptoms such as pain associated with the anti-drift bolt back-out.

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr.
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501551
Report Number3020584246-2022-00055
Device Sequence Number5212547
Product Code HRS
UDI-Device Identifier00815432028825
UDI-Public00815432028825
Combination Product (Y/N)N
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2025
Device Model Number15LP-3536
Device Catalogue Number501187
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown